European journal of dermatology : EJD · 2000
Stevens-Johnson syndrome-like exanthema secondary to methotrexate histologically simulating acute graft-versus-host disease.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hani N, Casper C, Groth W, Krieg T, Hunzelmann N
Аннотация
A 61 year old male patient suffering from psoriasis vulgaris developed a severe skin reaction with toxic myelosuppression three days after administration of 20 mg methotrexate (MTX) p.o. per week and concomitant 100 mg acetylic salicylic acid (ASA) per day. The skin lesions simulated Stevens-Johnson syndrome with ulcerations of the oral mucosa and erythema multiforme-like target lesions. The histology of the epidermis resembled an acute graft-versus-host reaction. The increased toxic effect of MTX on keratinocytes in our patient was most likely caused by a lowered plasma binding capacity and reduced renal excretion of MTX due to concomitant administration of ASA. Thus in the treatment of severe forms of psoriasis with MTX, the combined administration of drugs aggravating MTX toxicity, particularly of ASA, should be carefully considered, due to the increased toxicity and risk of severe skin reactions.